Day 1 → Drive from Xining to Qinghai Lake

8:30am- Pick up at your hotel in Xining, Drive 150km (3 hours) to Qinghai Lake

11:00am- Stop at Tangbo Monastery and prayer flags for a view overlooking the Lake

11:30am - Depart Monastery, drive 30 minutes to the lake

12:00noon- Lunch near the lake

1:00pm- Enjoy the Lake shore and  get away from the crowds as you watch the waves lap the shore in a private beach on the Lake

3:00pm- Depart for the west side of the Lake

5:00pm- Stop at a perfect viewpoint on the west of the lake to see the whole lake sprawling out before youe

6:00pm- Arrive at homestay or hotel and settle in

6:30pm- Authentic local dinner

 

Day 2 → Horse trekking or hiking to a view of the Lake

8:30am- Breakfast in homestay or hotel

9:00am- Depart for 5-6 hour horse trek in the mountains (if you do not like riding horses, we can also offer a hike along the same route)

12:30pm- Lunch in nomad tent

1:00pm- Finish horse trek or hike

3:00pm- Arrive at nomad camp A , learn about nomad life, including rope making, jewelry making, how to churn butter, how to milk a yak, and how to shepherd sheep and yaks.

5:30pm- Dinner in nomad camp A

7:00pm- Enjoy a bonfire and a perfect view of millions of stars in the high grasslands away from the noise

Day 3 → Horse trekking or hiking to a view of the Lake

8:30am- Breakfast in homestay or hotel

9:00am- Depart for 4-5 hour horse trek in the mountains (if you do not like riding horses, we can also offer a hike along the same route)

12:30pm- Lunch in nomad tent

1:00pm- Finish horse trek or hike

3:00pm- Arrive at nomad camp B , learn about nomad life, including rope making, jewelry making, how to churn butter, how to milk a yak, and how to shepherd sheep and yaks.

5:30pm- Dinner in nomad camp B

7:00pm- Enjoy a bonfire and a perfect view of millions of stars in the high grasslands away from the noise

Day 4 → Drive from Qinghai Lake to Xining

9:00am- Return to Xining, a 5 hour drive

12:00noon- Lunch along the  way to Xining

1:00pm- Along the way see Kumbum Monastery in the afternoon

5:30pm - Arrive in Xining just before dinner, tour finishes

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.